# SDR DALA2020012420564

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 52,082 hours, 27,037 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SHIP 3122 - FUME - DONNED MASKS AND DECLARED EMERGENCY DUE TO A STRONG ODOR IN THE FLIGHT DECK DURING DESCENT BUT NO VISIBLE SMOKE REPORTED. CORRECTIVE ACTION: PERFORMED NO GO ODI PREVENTION TASKS. FOUND WATER SEPARATORS DIRTY, CLEANED AND REINSTALLED.
